Operator-valued local Hardy spaces

Xia, R. and Xiong, X. (2019) Operator-valued local Hardy spaces. Journal of Operator Theory, 82(2), pp. 383-443.

Full text not currently available from Enlighten.

Publisher's URL: http://www.mathjournals.org/jot/2019-082-002/2019-082-002-006.html


No abstract available.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Xia, Dr Runlian
Authors: Xia, R., and Xiong, X.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Operator Theory
Publisher:Theta Foundation
ISSN (Online):1841-7744

University Staff: Request a correction | Enlighten Editors: Update this record